MAUDE Adverse Event Report: INSTITUT STRAUMANN AG NNC IMPLANT, 14MM, ROXOLID®; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG NNC IMPLANT, 14MM, ROXOLID®; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid TL
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in fdi 41.Details of surgery: ridge augmentation.On (b)(6) 2020, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.

Brand Name
NNC IMPLANT, 14MM, ROXOLID®
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9709469
Report Number0009613348-2020-09577
Device Sequence Number3363673
Product Code DZE
UDI-Device Identifier07630031715548
UDI-Public07630031715548
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K111357
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/13/2020
Report Date (Section F) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2023
Device Model NumberSLActive Roxolid TL
Device Catalogue Number033.419S
Device Lot NumberRN198
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/14/2020
Device Age17 MO
Event Location Other
Date Report to Manufacturer01/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR